# SDR DALA2022010700145

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING VIASAT MOD IN VQQ, MTC REPORTED INTERFERENCE BETWEEN DUCT SPUDS/HOSE ASSEMBLIES AND VIASAT INTERCOSTALS BETWEEN STA1240-STA 1260; AND STA 1260-STA 1280 (BOTH LH & RH SIDE). CORRECTIVE ACTION: REF ERA 596391-14. (2074940)
